# SDR 00031

- Difficulty date: June 20, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Aircraft time: 10,123 hours, 10,071 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED ADS, GEAR DOOR RED LIGHTS WOULD NOT GO OUT, RETURN TO ADS.  WILL UPDATE AFTER MAINTENANCE.  ADJUSTED NOSE GEAR DOOR ACTUATOR ROD END OP'S CK GOOD.  RETURNED AIRCRAFT TO SERVICE.
